# SDR SWIA2020090952387

- Difficulty date: July 15, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 47,061 hours, 40,247 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3200455
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K, I

## Discrepancy

FRAME AT FS 333.00 CORRODED BETWEEN STGR 25L TO 25R.  C-CHECK RO 9/5/2020.  INSTALLED NEW FRAME AT FS 333 BETWEEN STR 25L TO 25R, IAW CRJ 200 SRM AND DRAWING.  COMPLIED WITH SKYWEST AND FORM M-337.  PART FOR PART REPLACEMENT.  WEIGHT AND BALANCE NOT AFFECTED.
